# SDR ERAA082938

- Difficulty date: January 3, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N579EH
- Make and model: Skrsky S76A
- Aircraft serial: 760274
- Aircraft time: 8,911 hours
- System (JASC): 2420 · AC Generation System
- Part: Gcu
- Part number: 51530006B
- Part serial: 13320
- Condition: Inoperative
- Location: Ac System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: H, N
- Precautionary procedure: O

## Discrepancy

GENERATOR WILL NOT COME ON LINE; BUSS TIE LIGHT NOT ILLUMINATED.  Q7 SHORTED 3 OTHER UNITS FROM SAME SHIP HAVE SAME CONDITION.  CHECKED WIRING ASSOCIATED WITH CAUTION LIGHT CIRCUIT AND BUSS TIE CIRCUITS FOR HELICOPTERS.  TESTED & TROUBLESHOT AND REPLACED Q7.  CALIBRATED AND BENCH TESTED IAW LEAR SIEGLER MANUAL.
